# SDR SWAA2025090397246

- Difficulty date: July 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT 540 BULKHEAD VERTICAL STRUCTURE STIFFENER HAS CRACK STA 540 LBL 24.97.   REPLACED VERTICAL STIFFENER LOCATED AT BSTA 540 AND LBL 24.97 FWD CARGO COMPARTMENT IAW EA# 25-157-02184-WIP1 AND EA# 25-157-02184.
